Multi-valued Namioka theorems.
Mathematica Scandinavica, Tome 58 (1986), pp. 227-235
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
separate continuity, Baire spaces, Banach-Mazur game, minimal, upper semicontinuous maps, Namioka theorems, joint continuity
@article{MS2_1986__58_166979,
author = {Iwo Labuda},
title = {Multi-valued {Namioka} theorems.},
journal = {Mathematica Scandinavica},
pages = {227--235},
year = {1986},
volume = {58},
zbl = {0578.54007},
url = {http://geodesic.mathdoc.fr/item/MS2_1986__58_166979/}
}
Iwo Labuda. Multi-valued Namioka theorems.. Mathematica Scandinavica, Tome 58 (1986), pp. 227-235. http://geodesic.mathdoc.fr/item/MS2_1986__58_166979/